Prednisone side effects

Posted , 4 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Hi everyone, i was on prednisone for 6 days, i had 40 mg for 3 days and then 30 mg for 3 days. My course had more 9 days of 20 mg 3 days then 10 mg for 3 days and then 5 mg for 3 days but i did not tame it beacuse from the very 2nd day of the 40mg tablet i started having problems. I started feeling very lightheaded and had blurred vision along with weakness going worst with each passing day and a lot of dizziness as well. Now its been 7 days i have had my last pill but still i am more or less having the same effects which are driving me crazy and i have nothing that could be done but only have to suffer with this effects. Is there anyone else who is facing this same issues or any other problem from being on prednisone for short period of time. How long will it take for this effects to vanish so that i can feel normal??

0 likes, 3 replies

3 Replies

  • Posted

    It sounds like side effects of steroids. There are actually around eighty altogether. I have been taking steroids for over three years and I think I have had at least fourteen side effects. They do go away over time as you reduce or stop. 
  • Posted

    It will take awhile to get out of your system, depends on how long you were on it, should get better as the days go by,  side effects sometime are as bad as the problem they were taken for.
    • Posted

      I had 40mg for 3 days and 30 mg for 3 days and 8mg for 2 days...total 8 days.....and i started having the effects when i was on the pill on and from the second day.....

      Now its been 7 days m off it but effects are same....m very nervous...even i have read about all this on the internet and i tell myself this is all happening because of the medicine...but when my dizziness becomes severe then i again get scared that i just be getting any other desease....

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

www.bestseller-sales.com/best-sellers-books/norse-and-viking/

Майнинг ферма Nvidia
newnav-down - qqmovies.info newnav-up - qqmovies.info